# SDR AU990870

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Mismarked
- Location: Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) EACH FUEL TANK HELD THREE LITRES LESS CONTENTS THAN FACTORY SPECIFICATIONS (TOTAL OF SIX LITRES LESS OVERALL).  INSPECTION OF TANKS FOUND NIL DAMAGE OR NON-STANDARD CONSTRUCTION.   FOUND DURING FUEL CALIBRATION TEST.
